# SDR C77A20131223002

- Difficulty date: December 20, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N621CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000218
- Aircraft time: 16,052 hours, 9,125 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 17023401423
- Condition: Cracked
- Location: Lt Pylon
- Part time: 16,052 hours, 9,125 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PYLON PANEL 419ML, PN 170-23401-423, HAS A 2 INCH CRACK LOCATED AT A FASTENER HOLE.  FABRICATED & INSTALLED A REPAIR DOUBLER IAW SRM II 51-41-00 ON WO 739450-479 IAW ETD 2013-170-069392 & EA E175-54-158 REV IR WO 896887.
